# SDR 29GA2017120800001

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 34,756 hours, 38,876 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 117 FLL/FPO FORWARD EMERGENCY LIGHT NOT OPERATING. CORRECTIVE ACTION: FOUND BROKEN WIRE AT FORWARD EMERGENCY LIGHT ASSEMBLY, AND REAR EMERGENCY PATH CONNECTOR NOT SECURED, REPAIRED WIRES AND RECONNECT CONNECTOR, OPERAIONAL CHECK NORMAL.
